# SDR IXXA05SMN217S

- Difficulty date: September 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 1786.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT FUSELAGE LONGERON 17L CRACKED 1, STA 1786.000PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, EO SEMAN NR 20051285 DATED 09-27-05.  REMOVED CRACKED LONGERON IAW SRM 51-1-20D.  FABRICATED NEW LONGERON (EXTRUSION P/N S1616757) IAW SRM 53-5-1 FIG 7 (SHEET 1) ITEM B,  SRM 51-0 FIG 50 (SHEET 37). CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED NEW LONGERON IAW SRM 51-1-20D,  SRM 51-3-1 (TORQUE), SRM 51-1-21.
